Transfer of boundary conditions for DAEs of index 1

Balla, K. and März, R. (1996) Transfer of boundary conditions for DAEs of index 1. SIAM JOURNAL ON NUMERICAL ANALYSIS, 33 (6). pp. 2318-2332.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1101

Update Item Update Item